MathSciNet Relay Station
MathSciNet bibliographic data
MR2405824 65F15
Lee, M. H.; Manev, N. L.; Zhang, Xiao-Dong Jacket transform eigenvalue decomposition. Appl. Math. Comput. 198 (2008), no. 2, 858–864.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement